Alert archive / Maine / Gale Warnings in 2017
Gale Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 2, 2017, 3:06 PM EST. It took effect at Jan 3, 2017, 7:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2017, 3:06 PM EST (20:06 UTC)
- In effect from
- Jan 3, 2017, 7:00 PM EST
- Expired
- Jan 4, 2017, 9:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
642 WHUS71 KCAR 022006 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 306 PM EST MON JAN 2 2017 ANZ050>052-030415- /O.UPG.KCAR.GL.A.0001.170104T0000Z-170104T1000Z/ /O.NEW.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 306 PM EST MON JAN 2 2017 ...GALE WARNING IN EFFECT FROM 7 PM TUESDAY TO 9 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM TUESDAY TO 9 AM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 12 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
8 follow-up statements
470 WHUS71 KCAR 022357 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 657 PM EST MON JAN 2 2017 ANZ050>052-030800- /O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 657 PM EST MON JAN 2 2017 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM TUESDAY TO 9 AM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 12 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
811 WHUS71 KCAR 030210 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 910 PM EST MON JAN 2 2017 ANZ050>052-031015- /O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 910 PM EST MON JAN 2 2017 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM TUESDAY TO 9 AM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 12 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
370 WHUS71 KCAR 030801 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 301 AM EST TUE JAN 3 2017 ANZ050>052-032130- /O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 301 AM EST TUE JAN 3 2017 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
560 WHUS71 KCAR 031448 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 948 AM EST TUE JAN 3 2017 ANZ050>052-032300- /O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 948 AM EST TUE JAN 3 2017 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 50 KT. SEAS 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
493 WHUS71 KCAR 031857 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 157 PM EST TUE JAN 3 2017 ANZ050>052-040300- /O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 157 PM EST TUE JAN 3 2017 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 50 KT. SEAS 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
096 WHUS71 KCAR 031949 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 249 PM EST TUE JAN 3 2017 ANZ050>052-040400- /O.CON.KCAR.GL.W.0001.170104T0000Z-170104T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 249 PM EST TUE JAN 3 2017 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 50 KT. SEAS 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
508 WHUS71 KCAR 040221 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 921 PM EST TUE JAN 3 2017 ANZ050>052-041030- /O.CON.KCAR.GL.W.0001.000000T0000Z-170104T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 921 PM EST TUE JAN 3 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
298 WHUS71 KCAR 040753 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 253 AM EST WED JAN 4 2017 ANZ050>052-041400- /O.CON.KCAR.GL.W.0001.000000T0000Z-170104T1400Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 253 AM EST WED JAN 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 12 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 2, 1:20 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Jan 2, 1:20 PM EST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
120 PM EST Mon Jan 2 2017
.SYNOPSIS...
High pressure will crest the region today...then move east
tonight. Low pressure from the great lakes on Tuesday will reform
off the mid Atlantic coast and lift north toward southeast Maine
Tuesday night...then exit across the Maritimes later Wednesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
update...
High pressure remains in control with the primary forecast
challenges today being cloud cover in northern zones and lows
tonight. Another steep radiation inversion is likely
tonight...where it's clear. However, with warmer air aloft, do not
expect any subzero readings like this morning. Instead, the colder
spots will drop to around 10F. In terms of precipitation for
tomorrow, have made slight reductions in pops and QPF through 7PM
Tuesday. Most of the storm occurs Tuesday night into Wednesday
morning. In terms of the cold air damming on Tuesday, have favored
the NAM12 for determining where the 32F line will set up later
tomorrow.
previous discussion
High pressure will continue to build toward the region today. IR
satellite shows an area lower clouds underneath the high
moving toward northern Maine from Quebec early this morning, so
expect partly sunny skies across the north today with mostly sunny
skies across downeast. Highs will range from the mid to upper 20s
across the north and low to mid 30s across central and downeast
areas. High pressure will move east tonight. Expect partly to
mostly cloudy skies to give way to increasing clouds late tonight.
Lows will range from the single digits above zero to around 10
degrees across the north and mid to upper teens downeast.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Models are in much better agreement with the evolution of the next
storm system, which will re-form from the great lakes to a
secondary low off the mid-Atlantic coast Tuesday evening and then
track across SE Maine on Wed. All models agree that there will be
plenty of llvl cold air N of the immediate coast. In question is
the amt of cold air in mid lvls of the atmosphere, where an abv
freezing layer could result in pds of sleet or a mix of sleet and
sn rather than all sn across the N Tues ngt into Wed during the
sig precip rate ptn of the stm. It's interesting to note that the
00z dtmnstc GFS, which was a little further N with the track of
the sfc low thru SE ME than the 00z CANGem and ECMWF runs, had
colder mid lvl air and more in the way of all sn for the NW and
far NE.
Precip types with this event were generated using a blend of the
GFS/ECMWF sounding temps, which produced sn or a mix of sn/sleet
across the NW and far NE with sn transitioning to sleet and frzg
rn for Cntrl and interior Downeast ptns of the region. Highest
confidence with sn totals are across the far N and Downeast areas
where it is clear whether enough low/mid lvl cold air will be
available for sn vs other precip types. Elsewhere, there is much
less confidence with sn and ice totals, with the possibility that
more of the Nrn hlf of the region could experience all sn with a
more narrow ice accretion zone. With these uncertainties, we have
issued a wntr stm watch for the N hlf of the region where there is
enough QPF potential for hvy sn and/or sig icg, with wntr wx advs
very likely needed for the area between the immediate coast and
the watch area.
In any event, sn...mixed precip, or rn will taper off to shwrs Wed
aftn and eve as colder air arrives with sn shwrs ending late Wed
ngt.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Thu will be colder with typical Nrn sn shwrs and flurries.
Otherwise, models hint at a series of weak low pres systems
tracking ne from the wrn Atlc into the ern Can Maritimes that
could graze SE ptns of the region Fri thru Sun where we mention a
low chc of sn attm with mcldy skies. Will need to wait and see
whether the models make any of these systems more widespread
affect the region. Temps look to be sig colder during the long
term as higher residence arctic air masses spread into the region
from Cntrl Can.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: VFR early this morning all TAF sites. Expect some MVFR
ceilings to advect toward the northern TAF sites (KFVE,KCAR,KPQI)by
mid morning and persist into this afternoon.
SHORT TO LONG TERM: MVFR clgs Tue morn will give way to IFR clgs
and or vsbys Tue aftn as sn for Nrn TAF sites and mixed precip
Downeast sites moves into the region. IFR/LIFR conditions will
cont for all TAF sites Tue ngt and Wed before improving to MVFR
clgs and or vsbys Wed ngt thru Fri.
&&
.MARINE...
NEAR TERM: Winds/seas will remain below small craft advisory
levels today.
SHORT TO LONG TERM: A gale watch has been issued for Tuesday
night for strengthening SE winds ahead of a developing secondary
low expected to track over the waters by Wednesday morning.
Otherwise, mostly SCA conditions will prevail across the waters
thru these ptns of the fcst. Kept close to WW3 wv guidance for
fcst wv hts.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Tuesday afternoon through Wednesday
afternoon for MEZ001-002.
Winter Storm Watch from Tuesday afternoon through Wednesday
afternoon for MEZ003>006-010.
MARINE...Gale Watch from Tuesday evening through late Tuesday night for
ANZ050>052.
&&
Near Term...Duda/MCW
Short Term...VJN
Long Term...VJN
Aviation...Duda/MCW/VJN
Marine...Duda/MCW/VJNHazardous weather outlook, Jan 2, 3:50 AM EST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 350 AM EST MON JAN 2 2017 MEZ011-015>017-029>032-030900- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 350 AM EST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...INTERIOR DOWNEAST MAINE AND NORTH CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A MIX OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED TO DEVELOP ACROSS THE REGION LATER TUESDAY AFTERNOON AND CONTINUE INTO EARLY WEDNESDAY. THE PRECIPITATION IS EXPECTED TO CHANGE TO ALL RAIN ACROSS THE DOWNEAST COAST LATER TUESDAY NIGHT AND WEDNESDAY. WINTER WEATHER ADVISORIES WILL LIKELY EVENTUALLY BE NEEDED FOR AREAS INLAND FROM THE DOWN EAST COAST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ003>006-010-030900- NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- 350 AM EST MON JAN 2 2017 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ001-002-030900- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- 350 AM EST MON JAN 2 2017 ...WINTER STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-030900- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 350 AM EST MON JAN 2 2017 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TD/VJN
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 3:59 AM EST | Winter Storm Watch | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 12 hr |
| Jan 2, 4:31 AM EST | Gale Watch | CAR | 11 hr | |
| Jan 2, 4:07 PM EST | Winter Storm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 45 hr |
| Jan 2, 4:07 PM EST | Winter Weather Advisory | CAR | Hancock, Penobscot, Piscataquis, Washington | 45 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.